# SDR COOSDR02118

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630188
- Part serial: 216
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FORE FLAP WITH DELAMINATION.
